MathSciNet Relay Station
MathSciNet bibliographic data
MR1926750 37D45 (93D15)
Li, Shihua; Tian, Yu-Ping Finite time synchronization of chaotic systems. Chaos Solitons Fractals 15 (2003), no. 2, 303–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement